Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 174, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 5, 2009, 8:53 PM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2009, 8:53 PM CDT (01:53 UTC)
- Expired
- May 5, 2009, 9:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 060153
SVRTSA
ARC131-OKC079-060245-
/O.NEW.KTSA.SV.W.0174.090506T0153Z-090506T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT TUE MAY 5 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 945 PM CDT
* AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF WISTER...MOVING
EAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WISTER...
PANAMA...HOWE...POTEAU...CAMERON...HACKETT...HARTFORD...MIDLAND...
EXCELSIOR...HUNTINGTON...GREENWOOD...MANSFIELD...BURNVILLE...FORT
CHAFFEE AND WASHBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
3496 9423 3495 9437 3492 9444 3495 9482
3521 9483 3523 9408 3521 9405 3522 9402
3515 9402
TIME...MOT...LOC 0152Z 271DEG 31KT 3505 9474
$$3 follow-up statements
000
WWUS54 KTSA 060207
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CDT TUE MAY 5 2009
ARC131-OKC079-060245-
/O.CON.KTSA.SV.W.0174.000000T0000Z-090506T0245Z/
SEBASTIAN AR-LE FLORE OK-
907 PM CDT TUE MAY 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN LE FLORE AND SOUTHERN SEBASTIAN COUNTIES...
AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR POTEAU...MOVING EAST
AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CAMERON...ROCK
ISLAND...JENSON...HACKETT...HARTFORD...PATTERSON...MIDLAND...
EXCELSIOR...ARKOLA...WITCHERVILLE...HUNTINGTON...GREENWOOD...
MANSFIELD...LIBERTY...DAYTON...CROSSROADS...BURNVILLE...WASHBURN AND
MILLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3515 9402 3514 9413 3510 9415 3507 9423
3496 9422 3495 9437 3492 9446 3494 9469
3521 9466 3523 9408 3521 9405 3521 9402
TIME...MOT...LOC 0207Z 271DEG 31KT 3505 9459
$$000
WWUS54 KTSA 060223
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT TUE MAY 5 2009
OKC079-060233-
/O.CAN.KTSA.SV.W.0174.000000T0000Z-090506T0245Z/
LE FLORE OK-
923 PM CDT TUE MAY 5 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE COUNTY IS
CANCELLED...
LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
3495 9437 3493 9444 3521 9444 3523 9408
3521 9405 3521 9403 3515 9402
TIME...MOT...LOC 0223Z 271DEG 31KT 3500 9438
$$
ARC131-060245-
/O.CON.KTSA.SV.W.0174.000000T0000Z-090506T0245Z/
SEBASTIAN AR-
923 PM CDT TUE MAY 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHERN SEBASTIAN COUNTY...
AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HARTFORD...MOVING
EAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PATTERSON...
MIDLAND...EXCELSIOR...ARKOLA...WITCHERVILLE...HUNTINGTON...
GREENWOOD...MANSFIELD...LIBERTY...DAYTON...CROSSROADS...BURNVILLE...
MILLTOWN AND WASHBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
3495 9437 3493 9444 3521 9444 3523 9408
3521 9405 3521 9403 3515 9402
TIME...MOT...LOC 0223Z 271DEG 31KT 3500 9438
$$000
WWUS54 KTSA 060240
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT TUE MAY 5 2009
ARC131-060250-
/O.EXP.KTSA.SV.W.0174.000000T0000Z-090506T0245Z/
SEBASTIAN AR-
940 PM CDT TUE MAY 5 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEBASTIAN COUNTY
EXPIRES AT 945 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
3495 9437 3493 9444 3521 9444 3523 9408
3521 9405 3521 9403 3515 9402
TIME...MOT...LOC 0240Z 271DEG 31KT 3500 9420
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:36 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 5, 6:36 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT TUE MAY 5 2009
...AVIATION...
.DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL BE DIMINISHING FROM WEST TO EAST
THIS EVENING. IFR CEILINGS AND/OR VISIBILITIES WILL DEVELOP
OVERNIGHT IN THE WAKE OF THE PRECIPITATION. CONDITIONS WILL
GRADUALLY IMPROVE LATER WEDNESDAY MORNING WITH VFR CONDITIONS
EXPECTED BY AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 402 PM CDT TUE MAY 5 2009/
DISCUSSION...
FIRST SEVERE ACTION WINDING DOWN AS BOW EXITS CWA.
EXPECT MORE RE-IGNITION THIS EVENING...ESPECIALLY
NEAR THE RED RIVER IN SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. TRIMMED FLOOD WATCH BACK TO 7 AM FROM
NOON WEDNESDAY SINCE MOST... IF NOT ALL PRECIP TO
BE HISTORY BY DAYLIGHT. MOST VULNERABLE AREA FAR
SOUTH.
SHORT WAVES IN WEST / NORTHWEST FLOW BRINGS MORE
THUNDER POTENTIAL THURSDAY THROUGH FRIDAY. MODEL
CONSENSUS PEGS THURSDAY NIGHT AS BEST BET. ULTRA
WET WEATHER...AND MOIST SOIL RIPE FOR CLOUDS AND
POSSIBLE CONVECTION WITH SOME SUN UNTIL WE DRY
OUT. GW
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ065-
OKZ066-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ010-ARZ011-ARZ019-
ARZ020-ARZ029.
&&
AVIATION...05Hazardous weather outlook, May 5, 7:30 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 730 PM CDT TUE MAY 5 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 730 PM CDT TUE MAY 5 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING NORTH OF A STATIONARY FRONT THAT IS LOCATED JUST SOUTH OF THE RED RIVER IN NORTH TEXAS. AN UPPER LEVEL DISTURBANCE IS ALSO AIDING IN THE DEVELOPMENT OF THESE THUNDERSTORMS. THIS ACTIVITY IS EXPECTED TO LAST TO AROUND MIDNIGHT. THESE THUNDERSTORMS WILL HAVE THE CAPABILITY TO PRODUCE BRIEF HEAVY RAINS THAT COULD CAUSE FLOODING OF LOW LYING AREAS. SMALL HAIL AND BRIEF GUSTY WINDS WILL ALSO BE POSSIBLE WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT ESPECIALLY ACROSS SOUTHEAST OKLAHOMA IN THE VICINITY OF THE FRONTAL BOUNDARY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE WEATHER PATTERN WILL REMAIN UNSETTLED INTO EARLY NEXT WEEK AS SURFACE FRONTAL BOUNDARIES LINGER IN THE AREA AND A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL BE HIGHEST THURSDAY INTO FRIDAY AS THE AIRMASS ACROSS THE AREA BECOMES INCREASINGLY UNSTABLE AS A WARM FRONT MOVES NORTH OF THE AREA IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH FRIDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 5, 3:14 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT TUE MAY 5 2009
OKZ049-053-076-052115-
CHOCTAW OK-LE FLORE OK-PUSHMATAHA OK-
314 PM CDT TUE MAY 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE...EASTERN CHOCTAW AND EASTERN PUSHMATAHA
AT 314 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF NASHOBA TO 5 MILES SOUTH OF
NASHOBA TO 2 MILES NORTHEAST OF SOBOL TO SAWYER TO 2 MILES WEST OF
GRANT...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...GRANT...SAWYER...FORT TOWSON...SWINK...
SOBOL...HUSKEY...FALLON...OCTAVIA...CORINNE...CLOUDY...NASHOBA AND
HONOBIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3391 9567 3403 9547 3419 9532 3439 9527
3453 9544 3463 9446 3461 9445 3450 9446
3450 9504 3425 9503 3424 9513 3394 9515
3396 9523 3392 9525 3391 9555 3394 9560
TIME...MOT...LOC 2014Z 266DEG 35KT 3449 9535 3440 9520
3419 9521 3404 9535 3395 9554Local storm report, May 5, 4:08 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT TUE MAY 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL DUNBAR 34.46N 95.56W
05/05/2009 E0.75 INCH PUSHMATAHA OK PUBLIC
NUMEROUS REPORTS OF SMALL HAIL ACROSS PUSHMATAHA COUNTY
&&
SAASpecial weather statement, May 5, 4:17 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT TUE MAY 5 2009
OKZ076-052145-
LE FLORE OK-
417 PM CDT TUE MAY 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 417 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
EAST OF BIG CEDAR...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BIG CEDAR.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3475 9469 3476 9445 3462 9445 3451 9446
3451 9464
TIME...MOT...LOC 2117Z 269DEG 37KT 3462 9454Special weather statement, May 5, 5:57 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT TUE MAY 5 2009
OKZ073-075-052330-
LATIMER OK-PITTSBURG OK-
557 PM CDT TUE MAY 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG AND WESTERN LATIMER
AT 557 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HARTSHORNE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON...
GOWEN...PANOLA...HARTSHORNE...HAILEYVILLE...DOW...BACHE AND ALDERSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3507 9518 3478 9516 3476 9567 3493 9571
TIME...MOT...LOC 2257Z 261DEG 37KT 3486 9556Special weather statement, May 5, 8:12 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT TUE MAY 5 2009
OKZ074>076-060145-
HASKELL OK-LATIMER OK-LE FLORE OK-
812 PM CDT TUE MAY 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER
AT 812 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHWEST OF LEQUIRE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...
KINTA...KEOTA...PANOLA...RED OAK...POTEAU...FANSHAWE...WISTER...SHADY
POINT...MILTON...PANAMA...BOKOSHE AND COWLINGTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3532 9469 3498 9457 3491 9524 3521 9529
TIME...MOT...LOC 0112Z 260DEG 40KT 3506 9515The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:12 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 5, 8:57 PM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| May 6, 12:51 AM CDT | Special Weather Statement | TSA | LeFlore | 54 min |
| May 6, 12:54 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| May 6, 1:38 AM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| May 6, 2:19 AM CDT | Special Weather Statement | TSA | Pushmataha | 41 min |
| May 6, 2:20 AM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 6, 3:43 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 62 min |
| May 6, 5:20 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 55 min |
| May 6, 7:23 AM CDT | River Flood Warning | TSA | Muskogee | 7 hr |
| May 6, 8:26 AM CDT | River Flood Warning | TSA | Adair | 23 hr |
| May 6, 8:26 AM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| May 6, 3:43 AM CDT | Special Weather Statement | TSA | Sebastian | 32 min |
| May 6, 7:23 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 60 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.